# SDR UALA2013032001721

- Difficulty date: March 19, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 67,744 hours, 24,939 cycles
- Engine: Pwa PW2037
- System (JASC): 2550 · Cargo Compartments
- Part: Ace
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOADING NESTING SYSTEM WILL NOT EXTEND.  THE ACE CARGO LOADING SYSTEM IS THE SUBJECT OF AD2000-20-16, WHEN CLEARING THE DEFERRED ITEM REMOVE QUICK RELEASE PINS AND RETURN TO VINYL POUCH IF INSTALLED IN LOB BIN CARGO LOADING SYSTEM MUST BE REACTIVATED WITH NUTS MS17825-6 PCN 752-26711 BOLTS NAS6306U32D, PCN 753-1784, WASHERS AN960C616, 750-2317, COTTERS PINS MS24665-300 PCN 751-1034. :REQUIRES FURTHER T/S. RPR-  SFO : RPR-  :REF PTT SEQ# 8562004.  RE-ACTIVATED SYSTEM PER MM 25-51-00, COMPLIED WITH REQUIREMENTS AS CONTAINED IN MEL 2553A.  SYSTEM OPS NORMAL.  AREA SECURED.
